# SDR UALA2009081102454

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,112 hours, 9,331 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 695
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS AFTER EACH OF 3 START ATTEMPTS.  BIT APU CONTROLLER UNIT ALL TESTS NORMAL, REPLACED APU BATTERY AND BATTERY CHARGER.  APU START AND RUN NORMAL.
